MAUDE Adverse Event Report: THE SPECTRANETICS CORPORATION SPECTRANETICS BRIDGE OCCLUSION BALLOON; CATHETER, INTRAVASCULAR OCCLUDING, TEMPORARY

THE SPECTRANETICS CORPORATION SPECTRANETICS BRIDGE OCCLUSION BALLOON; CATHETER, INTRAVASCULAR OCCLUDING, TEMPORARY
Model Number 590-001
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/14/2022
Type of Reportable Event Malfunction
Event or Problem Description
A lead extraction procedure commenced (extraction indication and lead information unk).During prophylactic staging of a spectranetics bridge occluding balloon device to be used in the event of an emergency, it was discovered the balloon would not advance over the guide wire.A new bridge balloon advanced over the guide wire with success prior to the case.No patient injury reported.This report captures the bridge that was unable to advance over the guide wire; potential for harm if it was to recur in the event of an emergency.
 
Additional Manufacturer Narrative
Patient's date of birth, age: unk.Patient's gender: unk.Patient's weight: unk.Patient's ethnicity/race: unk.Relevant tests/laboratory data: unk.Other relevant history: unk.Device lot number and expiration date: unk.Concomitant devices: unk.The device was discarded, thus the reported failure could not be established.Device manufacture date: unk because lot number: unk.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.

Brand Name
SPECTRANETICS BRIDGE OCCLUSION BALLOON
Common Device Name
CATHETER, INTRAVASCULAR OCCLUDING, TEMPORARY
Manufacturer (Section D)
THE SPECTRANETICS CORPORATION
9965 federal drive
colorado springs CO 80921
Manufacturer (Section G)
SPECTRANETICS
9965 federal drive
colorado springs CO 80921
Manufacturer Contact
barbara creel
9965 federal drive
colorado springs, CO 80921
MDR Report Key15331841
Report Number1721279-2022-00166
Device Sequence Number17764070
Product Code MJN
UDI-Device Identifier00813132024840
UDI-Public00813132024840
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K203540
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number590-001
Device Catalogue Number590-001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2022
Initial Report FDA Received Date08/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown